Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Maceintheeye

Veteran Member
  • Total Reviews

    0
  • Content Count

    135
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Maceintheeye

  • Rank
    Dr feel good
  • Birthday 09/03/1984

Profile Information

  • Interests
    Basketball, music, partying.

Recent Profile Visitors

953 profile views
  1. i was on for only 3 months at 40 mg for first 2 weeks, then 80 mg the rest of the way. My face was clear for a year and a bit. However after 2 years of my 3 month course, i went on it again. This time i am on it for 4 months, and currently in my last month
  2. im the opposite brother, accutane makes me horny and i get too many erections.
  3. your posts are always so long, your like stephen king or somethin.
  4. i think you and your friend were still high.
  5. the equation doesnt take into account being on 2nd or 3rd course, which would only decrease chances of acne even more.
  6. i dont think its a good idea, accutane will be abrasive to your system and spark acne flare ups in the beginning. Your mild acne is gonna look worse and you might get stuck with red marks/scars once accutane is done. I think you should look into other prescription medications, by the way i had pretty mild to moderate acne on my second course of tane. Now im stuck with red marks, shitty!
  7. not in canada my brother, or at least i didnt have too. UHOH maybe my brain metabolism is slowing down and i just cant remember. shit!
  8. live fast, die young. If we all get shit ass health problems we can sue the fdaa and make our families wealthy.
  9. that sounds right, that was suppose to be my course but instead im only going 4 months, and i started the first 2 weeks only on 40 mg. I am also on my second course.
  10. how long is your course intended to be?
×